Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    sick of this
    avatar
    baytan2 posted:
    I have had RA for over three years and just last month I was diagnosed with acute adrenal crisis after fainting while on my way to pick up meds from pharmacy. I fell on the pavement and evidently landed on my face. I had abrasions over the right side of my face with a black eye. It was really bad. My main problem is EXCESSIVE sweating. I mean my clothes are constantly wet. Sweat literally pours off me. My hair gets wet and I look like I just stepped from the shower. Sweat drips from my hair and face. My PCP says that the treatment is more steroids. I take prednisone, methotrexate and humira plus other meds for hypertension and cardiac dysrhythmia. BUT he refuses to change the dosage of the meds until I see my rheumatologist. I am so sick of all this. It is so depressing. I can't go anywhere without looking likeI just ran five miles. I forgot about makeup and fixing my hair months ago. This has been going on for awhile and I just want it to go away.
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Baytan,

    I'm sorry for your need to be here but glad you found us. I hope that others here will give some feedback when they get a chance.
    We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
     
    avatar
    baytan2 responded:
    Well seems as if my pcp thinks I have renal insufficiency and the fainting spell was due to an acute adrenal crisis BUT my rheumatologist doesn't agree with that diagnosis and says no to changing my meds. SO what do I do noe? I'm sick of being sick and just want to cry over all this.....
     
    avatar
    Scott Zashin, MD responded:
    In my patients with possible adrenal issues, I will refer them to an endocrinologist for evaluation.


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.